# SDR ASOA20120319032

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 693
- Aircraft time: 26,184 hours, 14,197 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL370. CABIN INDICATED 8800 & TURNED AMBER QUICKLY FOLLOWED BY AN INCREASE IN CABIN ALT TO 10,500 FT.  FLIGHT DIVERTED.  MX R & R 2 RELAY'S K0412 AND K0264, OPS CHECKED GOOD AND ACFT RELEASED AND RETURNED TO SERVICE.
